논문KCI 등재
On the existence of some types of LP-Sasakian manifolds
대한수학회 (The Korean Mathematical Society)|2008.01|대한수학회논문집 (Communications of the KMS)|제23권 제1호|pp. 95-110
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The object of the present paper is to provide the existence of LP-Sasakian manifolds with η-recurrent, η-parallel, φ-recurrent, φ- parallel Ricci tensor with several non-trivial examples. Also generalized Ricci recurrent LP-Sasakian manifolds are studied with the existence of various examples
Abstract
The object of the present paper is to provide the existence of LP-Sasakian manifolds with η-recurrent, η-parallel, φ-recurrent, φ- parallel Ricci tensor with several non-trivial examples. Also generalized Ricci recurrent LP-Sasakian manifolds are studied with the existence of various examples
참고문헌 (8)
- U. C. De, "On generalized Ricci recurrent manifolds", Tensor N. S, 56, pp.312~317 (1995)
- U. C. De, "On Lorentzian para-Sasakian manifolds, Rendiconti del Seminario Mat", de Messina al, (3), pp.149~156 (1999)
- M. Kon, "Invariant submanifolds in Sasakian manifolds", Mathematische Annalen, 219, pp.277~290 (1976)
- K. Matsumoto, "On Lorentzian almost paracontact manifolds", Bull. of Yamagata Univ. Nat. Sci, 12, pp.151~156 (1989)
- I. Mihai, "On Lorentzian para-Sasakian manifolds", Korean J. Math. Sciences, 6, pp.1~13 (1999)
- I. Mihai, "On Lorentzian P-Sasakian manifold, Classical Analysis", pp.155~169 (1992), World Scientific Publi
- A. A. Shaikh, "Some results on LP-Sasakian manifolds", Bull. Math. Soc. Sci. Math. Rommanie Tome, 49(97), pp.197~205 (2006)
- A. A. Shaikh, "On LP-Sasakian manifolds", Bull. Malaysian Math. Sci. Soc, 27, pp.17~26 (2004)
관련 논문AI추천
Some recurrent properties of $LP$-Sasakian nanifoldsSomashekhara. P., Venkatesha강원경기수학회 · 한국수학논문집2019 · 제27권 제3호On Generalized ϕ-Recurrent LP-Sasakian ManifoldsJai Prakash Jaiswal, Ram Hit Ojha경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제4호On LP-Sasakian Manifolds admitting a Semi-symmetric Nonmetric ConnectionAjit Barman경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2018 · 제58권 제1호ON LP-SASAKIAN MANIFOLDS ADMITTING GENERALIZED SYMMETRIC METRIC CONNECTIONG. SOMASHEKHARA, K. SHIVASHANKARA, P. SIVA KOTA REDDY, S. GIRISH BABU장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2022 · 제25권 제3호On -Ricci symmetric Sasakian manifoldsA. Sarkar, U. C. De장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2008 · 제11권 제1호Certain curvature conditions on an LP-Sasakian manifold with a coefficient αKadri Arslan, Uday Chand De대한수학회 · 대한수학회보2009 · 제46권 제3호
이 간행물의 다른 논문 (13건)
Order systems, ideals and right fixed maps of subtraction algebras전영배, 박철환, 노은환pp. 1-10Noether inequality for a nef and big divisor on a surface신동관pp. 11-18ON THE ORDERED n-PRIME IDEALS IN ORDERED Γ-SEMIGROUPSAiyared Iampan, Manoj Siripitukdetpp. 19-27On some classes of regular order semigroupsZhenlin Gao, Guijie Zhangpp. 29-40Osculatory WFI-algebras전영배pp. 41-47
